# SDR SWAA2022082939019

- Difficulty date: August 1, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 53,121 hours, 31,580 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING LEFT SIDE VAPOR WEB FIBERGLASS PANEL HAS SMALL CRACK INBOARD OF HYDRAULIC MODULE / [01] MEASUREMENTS[13] SUMMARY=PERFORMED VISUAL INSPECTION AND PERFORMED TAP TEST; FOUND SMALL 5' CRACK AT LBL 45' AND CONTAMINATION ON SURFACE OF VAPOR BARRIER ; NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 3 AND 5 CLEANED AND PREPARED DAMAGE AREAS FOR DRY OUT; STOP DRILL CRACKS AS PER B737 SRM 51-70-04-2R-10 PERFORMED DRY OUT ON L/H VAPOR BARRIER; FOUND NO WATER AS PER B737 SRM 51-70-04-2R-10 REPAIRED SMALL CRACK DAMAGE ON L/H VAPOR BARRIER WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-04-2R-10; MATERIALS USED PO#1690463 AND PO#1778994 PERFORMED TAP TEST ON REPAIRED AREA OF VAPOR BARRIER; FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5 LOCATED AND DRILLED HOLES THAT WERE COVERED BY REPAIR AT VAPOR WEB AS PER B 737-7 SRM51-40-05-0G-0 APPLIED TOPCOAT ON LEFT SIDE VAPOR WEB FIBERGALSS PANEL REF B 737 AMM 51-21-81-370-801;[14] VERIFIED AMT STEP 13.;[15] VERIFIED AMT STEP 13.;[16] VERIFIED AMT STEP 13. RII
